| Catalog Number |
136540740 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Missing Information (4053)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that set missing component, bill of material shows component shipped.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received and stated that on the paperwork it shows a 1 of part was in the kit.When it was checked again, it was not present there.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: information has been reviewed and determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of the depuy device after it was released for distribution.Per additional information received, a transfer number (b)(4) was provided to address this delivery service issue.Therefore, no product analysis would be conducted, and no corrective action is warranted at this time.As a result, we are closing this investigation.Device history review: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.